# SDR SWAA2024120257642

- Difficulty date: November 7, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 30,202 hours, 14,812 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Left Wing #1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #1 SLAT TRAILING EDGE WEDGE LOWER SURFACE HAS AREA OF DELAMINATION ON O/B END.<[01] PERFORMED INITIAL SLAT CAN INSPECTION FOR F.O.D. PER M.M. 27-81-21;[02] O.K. TO INSTALL SLAT.;[03] REMOVED AND INSTALLED SERVICEABLE #1 SLAT PER. M.M. 27-81-21;[04] VERIFIED WORK PERFORMED ON STEP 3
